# SDR ASOA200801406

- Difficulty date: October 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 18,789 hours, 15,497 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING MSGS CAUTION MESSAGE UPON GEAR RETRACTION.  EMERGENCY VEHICLES REQUESTED TO BE ON STANDBY AS A PRECAUTION.
